# SDR SWAA2021031547304

- Difficulty date: February 5, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB REMOVABLE L/E 2ND RIB FROM I/B END IS CRACKED / REMOVED AND REPLACED 2ND RIB FROM I/B END ON R/H HORIZ. STAB. REMOVEABLE L/E IAW SRM 51-40-02-0G-0 PARA. 4. & DWG # 186A1001
